Designs, Codes and Cryptography

, Volume 10, Issue 2, pp 203–222

Pairwise Balanced Designs with Consecutive Block Sizes

  • Alan C. H. Ling
  • Xiaojun Zhu
  • Charles J. Colbourn
  • Ronald C. Mullin
Article

DOI: 10.1023/A:1008248521550

Cite this article as:
Ling, A.C.H., Zhu, X., Colbourn, C.J. et al. Designs, Codes and Cryptography (1997) 10: 203. doi:10.1023/A:1008248521550

Abstract

This paper deals with existence for pairwise balanced designs with block sizes 5,6 and 7, block sizes 6,7 and 8 and block sizes 7,8 and 9 and some consequences of these results.

Combinatorial designsPBD-closurefinite linear spaces

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Alan C. H. Ling
    • 1
  • Xiaojun Zhu
    • 1
  • Charles J. Colbourn
    • 2
  • Ronald C. Mullin
    • 2
  1. 1.Combinatorics and OptimizationUniversity of WaterlooWaterlooCanada
  2. 2.Combinatorics and OptimizationUniversity of WaterlooWaterlooCanada